# SDR CA120611003

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,568 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENENACE, THE LT NR 6 FLAP DRIVE TORQUE TUBE, PN 5912949-3 WAS FOUND WORN, AS WELL AS THE AFT SPAR BRACKET, PN 190-93293-001.  AFTER POWER WAS RE-ESTABLISHED THE FLAPS WERE RETRACTED AND THE TORQUE TUBE WAS VERIFIED WEARING ON THE BRACKET.  DURING A PREVIOUS MAINTENANCE VISIT THE BRACKET HAD BEEN INSTALLED IN A WAY WHICH ALLOWED THE TORQUE TUBE TO CONTACT IT DURING FLAP RETRACTION CAUSING THE WEAR. THE OPERATIONAL/RIGGING INDEPENDENT CHECK ACCOMPLISHED AT THAT TIME DID NOT CATCH THE TUBE CONTACTING THE BRACKET.  IN FACT IF THE BRACKET WAS REPLACED OR REMOVED WITHOUT DISCONNECTING OF THE TORQUE TUBE AT THE TIME AN INDEPENDENT CHECK OF THE FLAP SYS MAY NOT HAVE BEEN REQUIRED.  THE TORQUE TUBE CONTACT OF THE BRACKET WOULD NOT BE VISIBLE WITH ALL THE PANELS AND FAIRINGS INSTALLED. ON REVIEW OF THE AMM, THERE SEEMS TO BE NO INSTALLATION INSTRUCTIONS FOR THE BRACKET. ATTACHED PICTURES NR 1-3 SHOW THE WORN TORQUE TUBE AND THE BRACKET RIDING ON THE TUBE. SAME TORQUE TUBE ON THE RT WING AND THE CLEARANCE AT THE BRACKET.  THE TORQUE TUBE AND BRACKET HAVE BEEN REPLACED.
